# SDR CA150630009

- Difficulty date: June 29, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 50,206 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441*
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 6870559J
- Condition: Failed
- Location: Autofeather Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 ENG FAILS TO AUTO FEATHER.  THRUST SENSITIVE SWITCH FOUND TO BE FAILED OPEN.  SWITCH REPLACED & GND FUNCTION CHECKED OK.
